Vol 14, No 1 (2018)

Table of Contents

Articles

Octahedral, dicyclic and special linear solutions of some Hamilton-Waterloo problems PDF
Simona Bonvicini, Marco Buratti 1-14
A semigroup identity for tropical 3 x 3 matrices PDF
Yaroslav Shitov 15-23
Right quadruple convexity PDF
Dandan Li, Liping Yuan, Tudor Zamfirescu 25-38
Game distinguishing numbers of Cartesian products PDF
Sylvain Gravier, Kahina Meslem, Simon Schmidt, Souad Slimani 39-54
Tridiagonal pairs of q-Racah type, the Bockting operator ψ, and L-operators for Uq(L(sl2)) PDF
Paul Terwilliger 55-65
Vertex-quasiprimitive 2-arc-transitive digraphs PDF
Michael Giudici, Binzhou Xia 67-82
Characterising CCA Sylow cyclic groups whose order is not divisible by four PDF
Luke Morgan, Joy Morris, Gabriel Verret 83-95
Combinatorial configurations, quasiline arrangements, and systems of curves on surfaces PDF
Jürgen Bokowski, Jurij Kovič, Tomaž Pisanski, Arjana Žitnik 97-116
Axiomatic characterization of transit functions of hierarchies PDF
Manoj Changat, Ferdoos Hossein Nezhad, Peter F. Stadler 117-128